# SDR MWEA00532

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 591005125
- Condition: Delaminated
- Location: Lt Wing Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - TOP SIDE OF LEFT WING AILERON TRIM TAB HAD 6 SQUARE INCHES OF DELAMINATION INBOARD OF MIDDLE ATTACH FITTING.  MAINTENANCE FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER.   (X)
